Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 12, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 2, 2016, 9:34 PM CST. It took effect at Feb 3, 2016, 9:00 AM CST. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2016, 9:34 PM CST (03:34 UTC)
- In effect from
- Feb 3, 2016, 9:00 AM CST
- Expired
- Feb 4, 2016, 10:00 PM CST
- In force
- 37 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
938 WHUS74 KBRO 030334 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 934 PM CST TUE FEB 2 2016 ...STRONGER WINDS OFFSHORE WEDNESDAY... .WINDS HAVE DIMINISHED THIS EVENING...BUT WILL INCREASE AGAIN OFFSHORE WEDNESDAY MORNING AS HIGH PRESSURE CONTINUES TO SPREAD OVER THE AREA. GMZ170-175-030930- /O.CAN.KBRO.SC.Y.0011.000000T0000Z-160203T0600Z/ /O.NEW.KBRO.SC.Y.0012.160203T1500Z-160203T2100Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 934 PM CST TUE FEB 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 3 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 3 PM CST WEDNESDAY. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
235 WHUS74 KBRO 030940 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 340 AM CST WED FEB 3 2016 ...STRONGER WINDS OVER THE GULF WATERS TODAY... .ANOTHER SURGE OF HIGH PRESSURE MOVING OVER THE GULF WATERS WILL INCREASE WINDS BY MID MORNING TODAY OVER THE LOWER TEXAS GULF WATERS. GMZ150-155-031745- /O.EXB.KBRO.SC.Y.0012.160203T1500Z-160204T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 340 AM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY. * WINDS...NORTH TO NORTHEAST 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-031745- /O.EXT.KBRO.SC.Y.0012.160203T1500Z-160204T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 340 AM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY... * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
900 WHUS74 KBRO 031001 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 401 AM CST WED FEB 3 2016 ...STRONGER WINDS OVER THE GULF WATERS TODAY... .ANOTHER SURGE OF HIGH PRESSURE MOVING OVER THE GULF WATERS WILL INCREASE WINDS BY MID MORNING TODAY OVER THE LOWER TEXAS GULF WATERS. GMZ130-132-135-031815- /O.NEW.KBRO.SI.Y.0006.160203T1400Z-160203T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 401 AM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * WINDS...NORTH WINDS AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-031815- /O.CON.KBRO.SC.Y.0012.160203T1500Z-160204T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 401 AM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY... * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
921 WHUS74 KBRO 031809 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1209 PM CST WED FEB 3 2016 ...STRONGER NORTH WINDS CONTINUE ALONG THE LOWER TEXAS COASTLINE... .ANOTHER SURGE OF HIGH PRESSURE MOVING OVER THE LOWER TEXAS BAY AND GULF WATERS WILL MAINTAIN STRONG NORTH WINDS AND ELEVATED SEAS TODAY OVER THE LOWER TEXAS BAY AND GULF WATERS. GMZ130-132-135-032200- /O.CON.KBRO.SI.Y.0006.000000T0000Z-160203T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1209 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...NORTH WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-040300- /O.CON.KBRO.SC.Y.0012.000000T0000Z-160204T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1209 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS WITH SOME GUSTS TO NEAR 30 KNOTS. * WAVES/SEAS...7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
121 WHUS74 KBRO 032150 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 350 PM CST WED FEB 3 2016 ...STRONG NORTH WINDS CONTINUE ALONG THE LOWER TEXAS COASTLINE... .A SURGE OF HIGH PRESSURE MOVING OVER THE LOWER TEXAS COAST WILL MAINTAIN STRONG NORTH WINDS AND ELEVATED SEAS ON THE GULF WATERS. GMZ130-132-135-032300- /O.CAN.KBRO.SI.Y.0006.000000T0000Z-160203T2200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 350 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. WINDS HAVE DECREASED BELOW 20 KNOTS. $$ GMZ150-155-170-175-040330- /O.EXT.KBRO.SC.Y.0012.000000T0000Z-160204T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 350 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THURSDAY... * WINDS...NORTH TO NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 54
700 WHUS74 KBRO 040346 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 946 PM CST WED FEB 3 2016 ...FRESH NORTH WINDS CONTINUE ALONG THE LOWER TEXAS COASTLINE... .A SURGE OF HIGH PRESSURE MOVING OVER THE LOWER TEXAS COAST WILL MAINTAIN FRESH NORTH WINDS AND ELEVATED SEAS ON THE GULF WATERS. GMZ150-155-170-175-040930- /O.CON.KBRO.SC.Y.0012.000000T0000Z-160204T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 946 PM CST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WINDS...NORTH NORTHEAST 15 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 54
055 WHUS74 KBRO 040939 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 339 AM CST THU FEB 4 2016 ...MODERATELY STRONG NORTH TO NORTHEAST WINDS AND HIGH SEAS CONTINUE THROUGH THIS EVENING... .HIGH PRESSURE BECOMES REESTABLISHED OVER NORTH TEXAS TODAY MAINTAINING A FRESH NORTH TO NORTHEAST SURFACE WIND. SEAS TO RESPOND EDGING HIGHER THIS AFTERNOON. WINDS LOWER LATER IN THE AFTERNOON WITH SEA TAKING LONGER TO SUBSIDE. GMZ150-155-170-175-041800- /O.EXT.KBRO.SC.Y.0012.000000T0000Z-160205T0400Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 339 AM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS...NORTH NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
545 WHUS74 KBRO 042045 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 245 PM CST THU FEB 4 2016 ...STRONG NORTHEAST WINDS AND HIGH SEAS CONTINUE THROUGH THIS EVENING... .HIGH PRESSURE BECOMES REESTABLISHED OVER NORTH TEXAS TODAY MAINTAINING A STRONG NORTH TO NORTHEAST SURFACE WIND. GULF SEAS WILL RESPOND REMAINING ELEVATED THIS AFTERNOON AND THIS EVENING. THE WINDS WILL LOWER LATER TONIGHT WITH SEAS TAKING LONGER TO SUBSIDE. GMZ150-155-170-175-050400- /O.CON.KBRO.SC.Y.0012.000000T0000Z-160205T0400Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 245 PM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... * WINDS...NORTHEAST 20 TO 25 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
814 WHUS74 KBRO 050408 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1008 PM CST THU FEB 4 2016 ...MARINE CONDITIONS IMPROVE... .BROAD HIGH PRESSURE HAS SPREAD OVER THE NORTHWEST GULF. GMZ150-155-170-175-050515- /O.EXP.KBRO.SC.Y.0012.000000T0000Z-160205T0400Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1008 PM CST THU FEB 4 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS ON THE GULF HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 5:32 PM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Feb 2, 5:32 PM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 532 PM CST TUE FEB 2 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...VFR CONDITIONS THIS TAF SET. BREEZY AND GUSTY NORTH TO NORTHEAST WINDS ON WEDNESDAY. && .DISCUSSION...UPDATED FOR LATEST MARINE DISCUSSION BELOW. && .MARINE...CONDITIONS ARE IMPROVING THIS EVENING AS WINDS DIMINISH. CONTINUED HIGH PRESSURE PUSHING INTO THE AREA WILL STRENGTHEN NORTHEAST WINDS AGAIN WEDNESDAY...WITH POSSIBLE ADVISORY CONDITIONS AGAIN ON THE GULF. && .PREV DISCUSSION... /ISSUED 336 PM CST TUE FEB 2 2016/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...BROAD AND DEEP 500 MB TROFFING WILL PREVAIL OVER THE CENTRAL PORTION OF THE COUNTRY THROUGH THE SHORT TERM PERIOD. THIS WILL MAINTAIN PRETTY STRONG SURFACE RIDGING IN PLACE OVER TX THROUGH TOMORROW NIGHT WITH PRETTY STEADY CAA CONTINUING THROUGH THE PERIOD. THE PGF STRENGTHENS SOME LATER IN THE DAY TOMORROW WHICH ALLOWS THE SURFACE FLOW TO INCREASE SOMEWHAT. THE CAA WILL BE MODIFIED SOMEWHAT TOMORROW DUE TO THE IMPACT OF THE DAYTIME HEATING. NO POPS EXPECTED THROUGHOUT THE SHORT TERM AS DEEP LAYER ATMS MOISTURE LEVELS WILL REMAIN VERY LOW. THE SHORT TERM GUIDANCE IS IN DECENT AGREEMENT FOR TEMPS THROUGHOUT TOMORROW NIGHT. THE NAM IS THE COOLEST WHILE THE GFS AND ECMWF ARE COMING IN SLIGHTLY WARMER. WILL GO CLOSE TO A THREE WAY MODEL BLEND FOR TEMPS THROUGH TOMORROW NIGHT AS THE WARMER MAV AND ECMWF GUIDANCE MAY HAVE A BIT OF A HIGH BIAS. LONG TERM /THURSDAY THROUGH TUESDAY/...GLOBAL MODELS...WHICH HAD HINTED AT SOME CHANCE OF RAIN WITH THE PASSAGE OF A VIGOROUS BUT SHORT WAVELENGTH 500 MB TROUGH FRIDAY NIGHT INTO EARLY SUNDAY...ALL BACKED OFF CONSIDERABLY THIS AFTERNOON AND NOW SHOW THE WAVE SHOOTING ACROSS NORTH TEXAS SATURDAY BEFORE DIVING INTO THE NORTHERN GULF WELL EAST OF TEXAS SATURDAY NIGHT AND SUNDAY. THE SEA CHANGE...WHICH MAKES SENSE BASED ON THE BACKGROUND FLOW THAT CONTINUES TO SEE BOTH THE EASTERN PACIFIC AND GULF CLOSED FOR BUSINESS IN MOISTURE RETURN...REMOVES THE POSSIBILITY OF LITTLE MORE THAN A FEW LIGHT SHOWERS/PATCHY "CHIPI CHIPI" FRIDAY THROUGH EARLY SATURDAY WITH NO IMPACT ON ANY OUTDOOR PLANS. WITH THE SENSIBLE WEATHER LARGELY FAIR AND DRY...THE ONLY DISCUSSION POINTS ARE EACH WIND SHIFT AND SLIGHT MODERATION UP AND DOWN IN TEMPERATURE...ALL WHICH WILL AVERAGE JUST A HAIR BELOW WHERE THINGS SHOULD BE BY DAY (UPPER 60S TO AROUND 70 VS. LOW TO MID 70S) AND MORNING (40S TO AROUND 50 VS. UPPER 40S TO LOWER 50S). FOR THURSDAY...ANOTHER CHAMBER OF COMMERCE DAY SUN-WISE BUT WITH A LITTLE NIP COURTESY OF A PESKY NORTH-NORTHEAST BREEZE COURTESY OF LAST OF THE REINFORCING BASE OF THE UPPER TROUGH AND ASSOCIATED SURFACE HIGH BULGE THAT CRUISES THROUGH EAST TEXAS. THE FAST MOVING SYSTEMS QUICKLY BUMP UP A WEAK 500 MB RIDGE ON FRIDAY AHEAD OF THE AFOREMENTIONED EARLY WEEKEND QUICK-HITTING TROUGH...WHICH WILL VEER WINDS QUICKLY TO THE EAST/SOUTHEAST AND BRING CONSIDERABLE CLOUDS. NOT SOLD ON ANYTHING MORE THAN A PASSING LIGHT SHOWER...AND LEFT JUST SLIGHT CHANCES FOR NOW. WINDS QUICKLY SHIFT LATE FRIDAY NIGHT BACK AROUND TO THE NORTHWEST...AND WITH THE ONLY AVAILABLE MOISTURE HELD BETWEEN 2 AND 4 THOUSAND FEET WOULD EXPECT NOTHING MORE THAN SPRINKLES...AND HELD INTO THE MENTION OF RAIN JUST IN CASE. NORTHERLY SURGE DRIVES IN BY SATURDAY AFTERNOON THOUGH MAY BE ENOUGH CIRRUS TO FILTER THE SUNSHINE...BUT STILL ATMOSPHERE NEEDS SOME TIME TO COOL DOWN AND AFTERNOON HIGHS SHOULD REACH TOWARD 70 OR SO AS DEWPOINTS BEGIN TO CRASH ONCE AGAIN. FAIR WEATHER DOMINATES SATURDAY NIGHT AND SUNDAY WITH WINDS QUICKLY DIMINISHING MAKING FOR A SPLENDID FINISH TO THE WEEKEND AS TEMPERATURES RECOVER TOWARD 70 AFTER A 40S START. A BIGGER AND BOLDER TROUGH BEGINS TO TAKE SHAPE FROM THE MISSISSIPPI VALLEY TOWARD THE EAST COAST LATER MONDAY THROUGH TUESDAY...WITH DEEP NORTHWESTERLY FLOW FROM THE WESTERN PLAINS THROUGH ALL OF TEXAS...ENSURING PLENTY OF SUNSHINE THROUGH MAINLY HIGH CLOUDS SPILLING OVER THE WESTERN U.S. RIDGE AND MORE VERY DRY AIR WITH TEMPERATURES STILL IN THE UPPER 60S TO LOWER 70S BY DAY...40S TO AROUND 50 BY MORNING. MARINE...NOW THROUGH WEDNESDAY NIGHT...THE PGF WILL REMAIN STRONG ENOUGH THROUGHOUT THE SHORTER TERM PERIOD TO MAINTAIN NEAR SCA CONDITIONS. THE PGF MAY DECREASE ENOUGH DURING THE DAY TOMORROW TO ALLOW THE GULF SWELLS TO FALL JUST BELOW SCA LEVELS FOR A SHORT TIME PERIOD. HOWEVER THE GRADIENT WILL THEN REBUILD ONCA AGAIN TOMORROW NIGHT OVER THE GULF WATERS TO ALLOW A RETURN OF SCA CONDITIONS. FOR NOW WILL ALLOW THE SCA FOR THE GULF TO CONTINUE AT LEAST THROUGH MIDDAY TOMORROW. THE BAY WILL LIKELY BE A BIT TRICKIER. RIGHT NOW SCA CONDITIONS ARE ONGOING ACROSS THE LAGUNA MADRE. EXPECT THE GRADIENT FLOW OVER THE BAY TO LIKELY FALL BELOW SCA LEVELS LATER TONIGHT. THE PGF ACROSS THE BAY WATERS MAY NOT BE STRONG ENOUGH TO REBOUND BACK TO SCA LEVELS TOMORROW AND SCEC CONDITIONS MAY BE MORE LIKELY. FOR NOW WILL LEAVE THE SCA IN PLACE FOR ALL MARINE REGIONS. THURSDAY THROUGH SUNDAY: GUSTY NORTH/NORTHEAST WINDS PREVAIL FOR ONE MORE DAY (THURSDAY) MAINTAINING MODERATE TO HIGH SEAS AND SMALL CRAFT CAUTION/ADVISORY CONDITIONS BEFORE VEERING TO THE EAST AND SLACKENING TO LIGHT/MODERATE LEVELS THURSDAY NIGHT THROUGH FRIDAY NIGHT...WITH SEAS BRIEFLY SUBSIDING BUT STILL REMAINING SOMEWHAT ELEVATED. THE NEXT FRONT SURGES A BRIEF PERIOD OF NORTH-NORTHWEST WINDS LIKELY TO EXCEED 20 KNOTS FOR A TIME SATURDAY INTO SATURDAY NIGHT WITH SEAS RAPIDLY RESPONDING PERHAPS TO 8 FEET...BEFORE A QUICK DROPOFF SUNDAY. THE BEST BOATING DAY OVERALL WILL BE FRIDAY DURING THE LONG TERM. FIRE WEATHER...THE RH VALUES OVER THE WESTERN HALF OF THE BRO LOOK TO DROP BACK DOWN INTO THE TEENS AGAIN TOMORROW AFTERNOON. THE SURFACE AND 20 FOOT WINDS MAY BE A BIT LIGHTER VERSUS TODAY DUE TO THE WEAKENING PGF. THIS MAY STILL MAY RESULT IN SOME ELEVATED WILDFIRE THREAT ACROSS THE WESTERN COUNTIES. AT THIS TIME IT DOES NOT APPEAR TO REQUIRE A RED FLAG WARNING. HOWEVER WILL NEED TO MONITOR THIS THROUGH THE OVERNIGHT HOURS AND TOMORROW MORNING TO SEE IF RH/WIND VALUES WORSEN. FOR THURSDAY...GFS/ECMWF CONTINUE TO POUR VERY LOW DEWPOINT AIR INTO THE MID/UPPER VALLEY AND RANCHLANDS ALONG WITH A CONTINUATION OF BRISK...10 TO 20 MPH...NORTH/NORTHEAST WINDS ON THE BACKSIDE OF THE UPPER TROUGH. MAY ONCE AGAIN BE FENCE-SITTING ON 15 PERCENT RH AND 15 MPH 20 FOOT WINDS BETWEEN NOON AND 5 PM AND MAY NEED ANOTHER ROUND OF FIRE DANGER STATEMENTS OR RED FLAG WARNINGS. WITH MORE DRY AIR IN THE OFFING OVER THE WEEKEND AND INTO NEXT WEEK...FINE FUELS...MAINLY GRASSES AND LIGHT BRUSH...CONTINUE TO REMAIN "CRISPY" AND ALL WILL NEED TO REMAIN VIGILANT AS "FLASH" DROUGHT CONDITIONS CONTINUE ACROSS THE DEEP SOUTH TEXAS RANCHLANDS INTO PARTS OF THE VALLEY MAINLY ALONG/WEST OF U.S. 281/IH 69C. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ170-175. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 54/63
Hazardous weather outlook, Feb 2, 4:28 PM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 428 PM CST TUE FEB 2 2016 TXZ248>257-032230- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 428 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COMBINATION OF MODERATE WINDS AND LOW RELATIVE HUMIDITY VALUES WILL INCREASE THE POTENTIAL FOR WILDFIRE GROWTH AND SPREAD ON WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-032230- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 428 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST INTO THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 4:01 AM CST | Small Craft Advisory for Winds | BRO | 12 hr | |
| Feb 3, 2:22 PM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 4 hr |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.